# SDR AU990329

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pin
- Condition: Loose
- Location: Cowling Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT TRANSMISSION COWLING HINGE PIN MIGRATED OUT AND CONTACTED ALL FOUR MAIN ROTOR PITCH LINK ROD ASSEMBLIES CAUSING DAMAGE BEYOND LIMITS.
